# SDR IPXA09M56186

- Difficulty date: May 12, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ F1-01, FWD CARGO DOOR CUTOUT, AFT LWR CORNER, EXISTING REPAIR IS GOUGED.  REMOVED REPAIR, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLERS IAW IPXA EO MD11-5330-33682-A.
